Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"A Lemma on Almost Regular Graphs and an Alternative Proof for Bounds on γt (Pk □ Pm)"
written by Paul Feit,
published by Open Journal of Discrete Mathematics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top